# SDR ASAA1058024

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,188 hours, 2,888 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE AFTER ENG START AND MAIN GENERATORS PLACED ONLINE.  PERFORMED QRH FMS DISAGREE CHECKLIST ON THE GROUND AND FMC OPS RESTORED.
